MENU

You are here

Publications

Export 644 results:
Filters: First Letter Of Last Name is B  [Clear All Filters]
Journal Article
Stabile G, Ballarin F, Zuccarino G, Rozza G. A reduced order variational multiscale approach for turbulent flows. Advances in Computational Mathematics [Internet]. 2019 ;45:2349-2368. Available from: https://www.scopus.com/inward/record.uri?eid=2-s2.0-85068076665&doi=10.1007%2fs10444-019-09712-x&partnerID=40&md5=af0142e6d13bbc2e88c6f31750aef6ad
Zainib Z, Ballarin F, Fremes SE, Triverio P, Jiménez-Juan L, Rozza G. Reduced order methods for parametric optimal flow control in coronary bypass grafts, toward patient-specific data assimilation. International Journal for Numerical Methods in Biomedical EngineeringInternational Journal for Numerical Methods in Biomedical EngineeringInt J Numer Meth Biomed Engng [Internet]. 2020 ;n/a(n/a):e3367. Available from: https://onlinelibrary.wiley.com/doi/10.1002/cnm.3367?af=R
Karatzas EN, Nonino M, Ballarin F, Rozza G. A Reduced Order Cut Finite Element method for geometrically parametrized steady and unsteady Navier–Stokes problems. Computer & Mathematics With Applications [Internet]. 2021 . Available from: https://www.sciencedirect.com/science/article/pii/S0898122121002790
Beltrán C, Kozhasov K. The Real Polynomial Eigenvalue Problem is Well Conditioned on the Average. Foundations of Computational Mathematics [Internet]. 2019 . Available from: https://doi.org/10.1007/s10208-019-09414-2
Bicchi A, Marigo A, Piccoli B. On the reachability of quantized control systems. IEEE Trans. Automat. Contr. 47 (2002) 546-563 [Internet]. 2002 . Available from: http://hdl.handle.net/1963/1501
Babadjian J-F, Francfort GA, Mora MG. Quasistatic evolution in non-associative plasticity - the cap models. SIAM Journal on Mathematical Analysis 44, nr. 1 (2012) 245-292 [Internet]. 2012 . Available from: http://hdl.handle.net/1963/4139
Berti M, Bolle P. Quasi-periodic solutions with Sobolev regularity of NLS on Td with a multiplicative potential. Journal of the European Mathematical Society. 2013 ;15:229-286.
Berti M, Bolle P. Quasi-periodic solutions with Sobolev regularity of NLS on Td with a multiplicative potential. Journal of the European Mathematical Society. 2013 ;15:229-286.
Berti M, Procesi M. Quasi-periodic solutions of completely resonant forced wave equations. Comm. Partial Differential Equations 31 (2006) 959 - 985 [Internet]. 2006 . Available from: http://hdl.handle.net/1963/2234
Berti M, Procesi M. Quasi-periodic oscillations for wave equations under periodic forcing. Atti Accad. Naz. Lincei Cl. Sci. Fis. Mat. Natur. Rend. Lincei (9) Mat. Appl. 16 (2005), no. 2, 109-116 [Internet]. 2005 . Available from: http://hdl.handle.net/1963/4583
Bhowmick J, D'Andrea F, Dabrowski L. Quantum Isometries of the finite noncommutative geometry of the Standard Model. Commun. Math. Phys. 307:101-131, 2011 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/4906
Bahns D, Doplicher S, Fredenhagen K, Piacitelli G. Quantum Geometry on Quantum Spacetime: Distance, Area and Volume Operators. Commun. Math. Phys. 308 (2011) 567-589 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/5203
Bhowmick J, D'Andrea F, Das BKrishna, Dabrowski L. Quantum gauge symmetries in noncommutative geometry. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/34897
Marigo A, Piccoli B, Bicchi A. Quantized control systems and discrete nonholonomy. Lagrangian and Hamiltonian Methods for Nonlinear Control : a proc. volume from the IFAC Workshop. Princeton, New Jersey, 16-18 March 2000 / ed. by N.E. Leonard, R. Ortega. - Oxford : Pergamon, 2000 [Internet]. 2000 . Available from: http://hdl.handle.net/1963/1502
Berti M, Feola R, Franzoi L. Quadratic Life Span of Periodic Gravity-capillary Water Waves. [Internet]. 2021 ;3(1):85 - 115. Available from: https://doi.org/10.1007/s42286-020-00036-8
Bianchini S, Modena S. Quadratic interaction functional for systems of conservation laws: a case study. Bulletin of the Institute of Mathematics of Academia Sinica (New Series) [Internet]. 2014 ;9:487-546. Available from: https://w3.math.sinica.edu.tw/bulletin_ns/20143/2014308.pdf
Bianchini S, Modena S. Quadratic Interaction Functional for General Systems of Conservation Laws. Communications in Mathematical Physics. 2015 ;338:1075–1152.
Bianchini S, Modena S. On a quadratic functional for scalar conservation laws. Journal of Hyperbolic Differential Equations [Internet]. 2014 ;11(2):355-435. Available from: http://arxiv.org/abs/1311.2929
Bianchini S, Zizza M. Properties of Mixing BV Vector Fields. Communications in Mathematical Physics [Internet]. 2023 ;402:1953–2009. Available from: https://doi.org/10.1007%2Fs00220-023-04780-z
Heltai L, Bangerth W, Kronbichler M, Mola A. Propagating geometry information to finite element computations. Transactions on Mathematical Software. 2021 ;47(4):1--30.
Boscain U, Rossi F. Projective Reeds-Shepp car on $S^2$ with quadratic cost. ESAIM COCV 16 (2010) 275-297 [Internet]. 2010 . Available from: http://hdl.handle.net/1963/2668
Karatzas EN, Ballarin F, Rozza G. Projection-based reduced order models for a cut finite element method in parametrized domains. Computers and Mathematics with Applications [Internet]. 2020 ;79:833-851. Available from: https://www.scopus.com/inward/record.uri?eid=2-s2.0-85070900852&doi=10.1016%2fj.camwa.2019.08.003&partnerID=40&md5=2d222ab9c7832955d155655d3c93e1b1
Boscain U, Piccoli B. Projection singularities of extremals for planar systems. [Internet]. 1999 . Available from: http://hdl.handle.net/1963/1304
Boscaggin A, Feltrin G. Positive subharmonic solutions to nonlinear ODEs with indefinite weight. Communications in Contemporary Mathematics [Internet]. 2018 ;20:1750021. Available from: https://doi.org/10.1142/S0219199717500213
Boscaggin A, Feltrin G, Zanolin F. Positive solutions for super-sublinear indefinite problems: high multiplicity results via coincidence degree. Trans. Amer. Math. Soc. [Internet]. 2018 . Available from: http://urania.sissa.it/xmlui/handle/1963/35264

Pages

Sign in